# SDR 95ZZZX508

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8711H
- Make and model: Beech E18S
- Aircraft serial: BA87
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Sticking
- Location: Nr 5 Cyl
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE STARTED RUNNING ROUGH ON DESCENT INTO LEX.  FOUND NR 5 CYLINDER WITH ZERO COMPRESSION,  IT APPEARED THE EXHAUST VALVE WAS STICKING IN THE VALVE GUIDE AND NOT CLOSING COMPLETELY ON THE VALVE SEAT.
